MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S CLR STD SZ 5; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ALT HA S CLR STD SZ 5; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 190-30-05
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): (b)(6), 01-030-01-0450 - alt cup clstr g4 sz 50; (b)(6), 01-030-40-0436 - alt xle lnr ntrl g4 36; (b)(6) 170-36-93 - biolox delta femoral head 36mm od, -3.5mm.
 
Event or Problem Description
Approximately 12 days after left tha, the patient was revised due to subsidence and a lesser trochanter fracture.The stem and ceramic ball were revised.The patient was revised to exactech devices.The event is not related to the breakage of a device.The event did not cause a surgical delay/prolongation.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1, d6a, h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of the reported femoral stem subsidence and bone fracture.The reported femoral stem subsidence and bone fracture could not be confirmed from the information provided as images and radiographs were not provided.The explanted devices were not available for evaluation and relevant clinical notes were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
According to the information provided, the female patient underwent a left total hip replacement surgery.Approximately 2 years later, the patient underwent a revision due to hip stem subsidence and bone fracture of the lesser trochanter.Components were not returned to exactech for evaluation and no images, radiographs, and relevant clinical information were provided.

Brand Name
ALT HA S CLR STD SZ 5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19754951
Report Number1038671-2024-02405
Device Sequence Number12384955
Product Code MEH
UDI-Device Identifier10885862321077
UDI-Public10885862321077
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number190-30-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date10/22/2025
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age70 YR
Patient SexFemale